# SDR CALA2010080900382

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ON EICAS AND OVERHEAD WITH LAV K HORN SOUNDING.  INSPECTED LAV K WITH NO SMOKE VISIBLE AND SMELL LIGHT AND HORN WENT OUT AFTER 5 MINS.  PLACARD LAV "K" SMOKE DETECTOR INOP, LAV "K" PLACARD INOPERATIVE PER MEL 26-26-3K, COMPLIED WITH DDP.  UNABLE TO WORK DUE TO TIME AND ACFT MOVE.  C/N 114071153 LAV K SMOKE DETECTOR REPLACED AND OPERATION CHECKED NORMAL IAW AMM 26-14-00.
